MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; GENERAL SURGERY TRAY
Model Number PHS397101008
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
Operating room (or) opened for laparoscopic preperitoneal bilateral inguinal hernia repairs with a minor abdominal pack.The surgical team opened for the procedure, when the sa noted a long, black hair within the laparotomy sponge.A picture was taken, the room was torn down, and the pack was given to the charge lead nurse.Quality and safety, as well as the manufacturer representative, were made aware.A new pack was set up and the procedure was completed as planned with no harm to the patient.Per site reporter: the manufacturer representative was notified and picked up the contaminated pack.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
GENERAL SURGERY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
1160 s. northpoint blvd.
waukegan IL 60085
MDR Report Key6992771
Report Number6992771
Device Sequence Number1293036
Product Code LRP
UDI-Device Identifier10889942037810
UDI-Public(01)10889942037810
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/31/2017
Report Date (Section F) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPHS397101008
Device Catalogue NumberPHS397101008
Device Lot Number17HD2883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2017
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer10/31/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight63
Date Report Sent to FDA10/31/2017